# SDR ABXA9801013

- Difficulty date: September 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45848
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 5779936
- Condition: Corroded
- Location: Bs 1700
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL DOUBLER UNDER LONGERON 17L AT STATION 1700 CORRODED.  REPAIRED FINGER DOUBLER IAW DC8 SRM 51-1-21 AND 53-2-0.
